×

Found 21 Documents (Results 1–21)

100
MathJax

On the asymptotics of solutions of the second-order differential equations with rapidly varying nonlinearities. (English. Ukrainian original) Zbl 07439583

Ukr. Math. J. 73, No. 4, 572-591 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 488-505 (2021).
MSC:  34D05 37C60 26A12
PDF BibTeX XML Cite
Full Text: DOI

Existence and uniqueness of solutions of some Cauchy problems for the Emden-Fowler equation. (English. Russian original) Zbl 1484.34092

Differ. Equ. 57, No. 8, 984-992 (2021); translation from Differ. Uravn. 57, No. 8, 1014-1022 (2021).
MSC:  34B30 34A34 34A12
PDF BibTeX XML Cite
Full Text: DOI

On a method for studying the asymptotics of solutions of odd-order differential equations with oscillating coefficients. (English. Russian original) Zbl 1476.34048

Math. Notes 109, No. 6, 980-985 (2021); translation from Mat. Zametki 109, No. 6, 938-943 (2021).
MSC:  34A30 34D05
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness of solutions to second order Emden-Fowler type equations with general power-law nonlinearity. (English. Russian original) Zbl 1471.34032

J. Math. Sci., New York 255, No. 5, 543-550 (2021); translation from Probl. Mat. Anal. 109, 11-16 (2021).
MSC:  34A34 34A12
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of rapidly varying solutions of differential equations asymptotically close to equations with regularly varying nonlinearities. (English. Russian original) Zbl 1462.34078

J. Math. Sci., New York 253, No. 2, 242-262 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 350-368 (2019).
MSC:  34D05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of unbounded solutions of second-order differential equations with general nonlinearities. (English. Russian original) Zbl 1443.34047

J. Math. Sci., New York 244, No. 2, 267-277 (2020); translation from Tr. Semin. Im. I. G. Petrovskogo 32, 239-256 (2019).
MSC:  34D05 34C11
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solutions of second-order differential equations with regularly and rapidly varying nonlinearities. (English. Ukrainian original) Zbl 1445.34083

J. Math. Sci., New York 243, No. 3, 381-408 (2019); translation from Neliniĭni Kolyvannya 21, No. 3, 323-346 (2018).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of solutions of ordinary differential equations of the \(n\) th order with regularly varying nonlinearities. (English. Ukrainian original) Zbl 1445.34082

J. Math. Sci., New York 243, No. 2, 204-229 (2019); translation from Neliniĭni Kolyvannya 21, No. 2, 166-188 (2018).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of solutions of second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1445.34081

Ukr. Math. J. 71, No. 1, 81-101 (2019); translation from Ukr. Mat. Zh. 71, No. 1, 73-91 (2019).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic representations of the solutions of differential equations with regularly and rapidly varying nonlinearities. (English. Ukrainian original) Zbl 1422.34153

J. Math. Sci., New York 240, No. 1, 34-47 (2019); translation from Mat. Metody Fiz.-Mekh. Polya 60, No. 1, 32-42 (2017).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

Rapidly varying solutions of a second-order differential equation with regularly and rapidly varying nonlinearities. (English. Russian original) Zbl 1411.34075

J. Math. Sci., New York 235, No. 1, 15-34 (2018); translation from Ukr. Mat. Visn. 15, No. 1, 18-42 (2018).
MSC:  34D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

Year of Publication

all top 3

Classification